# SDR FDEA201404120724

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N509010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1661 LBL 62 FLOORBEAM UPPER FLANGE UNDERNEATH HAS CORROSION.  COMPLIED STAE EA757-5365-08-E2609 REV.  CORROSION & CHAFED MARKS FOUND AT STATION 1661 FLOORBEAM UPPER CHORD WITH FAA FORM 8110-3.  REFER TO STAE DRC 0042.  REPAIR IS MINOR.
